Families of isospectral matrix Hamiltonians by deformation of the Clifford algebra on a phase space


Bugdayci İ. , VERÇİN A.

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol.43, no.2, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 2
  • Publication Date: 2010
  • Doi Number: 10.1088/1751-8113/43/2/025303
  • Title of Journal : JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL

Abstract

By using a recently developed method, we report five different families of isospectral 2x2 matrix Hamiltonians defined on a four-dimensional (4D) phase space. The employed method is based on a realization of the supersymmetry idea on the phase space whose complexified Clifford algebra structure is deformed with the Moyal star-product. Each reported family comprises many physically relevant special models. 2D Pauli Hamiltonians, systems involving spin-orbit interactions such as Aharonov-Casher-type systems, a supermembrane toy model and models describing motion in noncentral electromagnetic fields as well as Rashba- and Dresselhaus-type systems from semiconductor physics are obtained, together with their super-partners, as special cases. A large family of isospectral systems characterized by the whole set of analytic functions is also presented.